# SDR SWAA071345

- Difficulty date: March 11, 2007
- Submitted: March 14, 2007
- Operation: Air carrier
- Aircraft: N448WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33721
- Aircraft time: 12,346 hours, 7,007 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC1 CHECK, LEFT FWD CABIN EMERGENCY EXIT LIGHT BATTERY PACK FAILED THE LONG CHECK.  REMOVED AND REPLACED BATTERY PACK PER MM.
